# SDR NACA201901220019

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 41,819 hours, 46,095 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CORROSION FOUND IN WING UPPER SKIN LAP SEAM JUST INBOARD OF RIGHT HAND ENGINE PYLON OVERWING FITTING. CORRECTIVE ACTION: SUPPLEMENTAL REPORT TO FOLLOW.
